Handling a JWH Overdose. Symptoms include Anxiety/Paranoia/Tachycardia…

Written by Lucy. Posted in Articles, New to Weed, Synthetics, Toking Safely

Tagged: , , , , , ,

JWH-006 JWH-018 JWH-081 powder

Published on July 10, 2012 with No Comments

A JWH overdose can be ugly.Calm down, remember to breathe and keep in mind that it will wear off, and that anything surprising or excessively anxiety-provoking (do you feel like anxiety is building up?) is due to how the drugs change your cognitive thinking. Your body is unaware of what was ingested and there are a dozen reasons you should panic, but doing so doesn’t help. Now not to scare you but:

DO remember that an overdose requires a very high dose (inhaling or smoking a heap of white powder) to be lethal but we’re not sure what the LD/50 for JWH or any synthetic cannabinoid is. If you suspect you’ve overdosed, a feeling of impending doom or permanent bodily or psychological damage may follow but this too passes, provided you really ARE NOT in any danger. Keep your phone on you at all times when smoking or doing any drugs, and know your speed dials. It’s best to attempt calling a few close friends and letting them know exactly how much you’ve dosed.

Symptoms of a Spice/K2/JWH Overdose

I don’t know of anybody who had serious complications from smoking a high dose of synthetics like JWH-018, JWH-022, JWH-081, JWH-122, AM-2211, AM-2201, AM-2233, and UR-144. The high quickly escalates to produce the following symptoms in the very small sample size used for this observation. It is being published due to the lack of data regarding Spice, JWH and other synthetic cannabinoid overdose information.

  • Feels Like Intense Version of First Weed High

  • Significant Time Dilation

  • Trippy/Psychedelic Headspace

  • Stunted or Slow Physical Movement

  • Racing Heart Rate, Irregular Heart Beat Rhythm or Tachycardia

  • Fear, Anxiety, Terror and/or Impending Doom

  • Panic Attack, Shallow Breathing

  • Paranoia, Delusions and Illusions of Grandeur

  • Tremors (hands involuntarily shake)

  • Numbness or Feeling Cold at Extremities (fingers, toes)

  • Inability to Speak Coherently or Form Sentences

  • Noise, Music and Voices May Not Sound Familiar

BE VERY CAREFUL if you are using synthetic cannabinoids. High doses are NOT pleasant no matter how “cool” that list of symptoms may sound.

Avoid smoking tobacco or doing any drugs during the incident. Consider calling 911 if you have breathing problems

Share this Article

No Comments

There are currently no comments on Handling a JWH Overdose. Symptoms include Anxiety/Paranoia/Tachycardia…. Perhaps you would like to add one of your own?

Leave a Comment